# SDR ASAA2015040811280

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,389 hours, 1,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61508
- Part serial: CAC001816
- Condition: Lack Of Lube
- Location: L1
- Part time: 3,389 hours, 1,119 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY DIFFICULT TO OPEN.  ACFT GROUNDED. LUBED L1 DOOR IAW 12-25-11. PERFORMED L1 DOOR HANDLE TORQUE TEST IAW AMM 52-11-00, NO FAULTS FOUND. NO HISTORY LAST 30 DAYS.
